Tohoku Mathematical Journal

On the embedding as a double commutator in a type $1$ $AW^{\ast}$-algebra

Kazuyuki Saitô

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 23, Number 3 (1971), 541-557.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242599

Digital Object Identifier
doi:10.2748/tmj/1178242599

Mathematical Reviews number (MathSciNet)
MR0305094

Zentralblatt MATH identifier
0231.46103

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Saitô, Kazuyuki. On the embedding as a double commutator in a type $1$ $AW^{\ast}$-algebra. Tohoku Math. J. (2) 23 (1971), no. 3, 541--557. doi:10.2748/tmj/1178242599. https://projecteuclid.org/euclid.tmj/1178242599


Export citation

References

See also

  • Part II: Kazuyuki Saitô. On the embedding as a double commutator in a type ${\rm I}$ $AW^{\ast}$-algebra, II. Tohoku Math. J., Volume 26, Number 3 (1974), pp. 333-339.